# SDR FDEA202206151943

- Difficulty date: June 15, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING UPPER SKIN DRAG FITTING BOLTS HOLES HAVE CORROSION HOLES #1, #2 , #4 , #7 ,   #9 , #10  #12, #14, #15 , #16 , #17, AND #18 ACCOMPLISHED PER E.A :F-5730-T0369693
